# SDR COMA0660230

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,954 hours, 23,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 600319989
- Condition: Corroded
- Location: Pax Door
- Part time: 25,954 hours, 23,191 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER CORNERS OF PAX DOOR.  REMOVED AND REPLACED BOTH LOWER CORNERS IAW SRM 51-42-06.
